# SDR CALA2019052700838

- Difficulty date: May 24, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99836079 AT 737 BODY STA400 R CRACK NOTED AT I/B RIVET BETWEEN STR 8 & 9 AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT RIGHT SIDE OF CABIN.- MARKED. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R#99836079 WORK ACCOMPLISHED INSPECTED BY QC ACCOMPLISHED FRAME REPAIR AT STA 400 BETWEEN STR 8R TO STR 9R, REF. EA#5310-04716 REV. "I" OP-001 STEP 9 FIG 3.
